# SDR USAA050706

- Difficulty date: June 1, 2005
- Submitted: June 22, 2005
- Operation: Air carrier
- Aircraft: N406US
- Make and model: Boeing 737401
- Aircraft serial: 23876
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Nacelle
- Part time: 47,279 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND STIFFENER AND CHANNEL CRACKED .5 INCHES, NR 2 ENGINE AFT STRUT STRUCTURE.  FABRICATED AND INSTALLED NEW CHANNEL REMOVED AND REPLACED STIFFENER IAW SRM 51-10-01 AND DRAWING 313H1355.  (M)
